Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Dovato - rash side effect?

(1/1)

lost_boy:
Hi all. About 7 weeks ago, I switched from efafirenz+truvada combo, to single pill Dovato
(combines 50mg of dolutegravir and 300mg of lamivudine).
First six weeks all was well, no problems - I felt quite happy! A week ago, a large rash has spread over my chest, back, crooks of my arms, and neck. It's very unsightly, like a nettle sting with welts. But, it's not itchy. I don't have any nausea or headaches. Apart from this rash, I'm fine.
The pharmacist at my clinic is adamant the rash is unrelated to my change in regimen. She notes that if I experienced an allergic reaction, it would have happened much earlier. This could be unrelated.
What is the group's views? Has anyone else had this? I wasn't worried initially, but it's been a week now and if anything, it's still as red as ever.
I've taken anti histamines to little effect. May just need to revisit the doctor after new year when they are open again (I'm not expecting any service between Christmas and New Year - for info, I'm in the UK!)
Any views or advice welcome!

Jim Allen:
The pharmacist could be correct.

I've had plenty of rashes over the years unrelated to my HIV meds, I was covered in rashes just after switching meds, completely unrelated to my meds though.


--- Quote ---A week ago, a large rash has spread over my chest, back, crooks of my arms, and neck. It's very unsightly, like a nettle sting with welts. But, it's not itchy.
--- End quote ---

Few weeks into the start of covid I had another fungal infection causing rashes on my chest, back also between shoulder blades, arms and legs, was covered in it, sucked.

I also know certain antibiotics cause me to break out in welts.

Anyhow, problem with a rash is it could be just about everything and nothing, so really you need a doctor take a look at it.

Hope whatever it is it settles down soon.

lost_boy:
Thanks for reassurance Jim - it's easy to jump to a conclusion that any changes in health are due to meds rather than just, well, life outside HIV!

Should give it several more days to see if it clears up before I get too worried  :)

Jim Allen:

--- Quote from: lost_boy on December 24, 2021, 07:34:44 pm ---Thanks for reassurance Jim - it's easy to jump to a conclusion that any changes in health are due to meds rather than just, well, life outside HIV!

Should give it several more days to see if it clears up before I get too worried  :)

--- End quote ---

You're welcome.  Hope it does clear, if not let the doc have a look and decide.

Navigation

[0] Message Index

Go to full version